Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Chu, Jifeng and Wang, Feng 2013. An order-type existence theorem and applications to periodic problems. Boundary Value Problems, Vol. 2013, Issue. 1, p. 37.


    Chu, Jifeng Sun, Juntao and Wong, Patricia J. Y. 2013. Existence for Singular Periodic Problems: A Survey of Recent Results. Abstract and Applied Analysis, Vol. 2013, p. 1.


    Chu, Jifeng Fan, Ning and Torres, Pedro J. 2012. Periodic solutions for second order singular damped differential equations. Journal of Mathematical Analysis and Applications, Vol. 388, Issue. 2, p. 665.


    SUN, JUNTAO and O’REGAN, DONAL 2012. IMPULSIVE PERIODIC SOLUTIONS FOR SINGULAR PROBLEMS VIA VARIATIONAL METHODS. Bulletin of the Australian Mathematical Society, Vol. 86, Issue. 02, p. 193.


    Zhao, Xin and Chang, Xiaojun 2012. Existence of anti-periodic solutions for second-order ordinary differential equations involving the Fučík spectrum. Boundary Value Problems, Vol. 2012, Issue. 1, p. 149.


    Cabada, Alberto and Cid, José Ángel 2011. Existence and Multiplicity of Solutions for a Periodic Hill's Equation with Parametric Dependence and Singularities. Abstract and Applied Analysis, Vol. 2011, p. 1.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 82, Issue 3
  • December 2010, pp. 437-445

PERIODIC SOLUTIONS OF SINGULAR DIFFERENTIAL EQUATIONS WITH SIGN-CHANGING POTENTIAL

  • JIFENG CHU (a1) and ZIHENG ZHANG (a2)
  • DOI: http://dx.doi.org/10.1017/S0004972710001607
  • Published online: 01 September 2010
Abstract
Abstract

In this paper we study the existence of positive periodic solutions to second-order singular differential equations with the sign-changing potential. Both the repulsive case and the attractive case are studied. The proof is based on Schauder’s fixed point theorem. Recent results in the literature are generalized and significantly improved.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      PERIODIC SOLUTIONS OF SINGULAR DIFFERENTIAL EQUATIONS WITH SIGN-CHANGING POTENTIAL
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      PERIODIC SOLUTIONS OF SINGULAR DIFFERENTIAL EQUATIONS WITH SIGN-CHANGING POTENTIAL
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      PERIODIC SOLUTIONS OF SINGULAR DIFFERENTIAL EQUATIONS WITH SIGN-CHANGING POTENTIAL
      Available formats
      ×
Copyright
Corresponding author
For correspondence; e-mail: chujf05@mails.tsinghua.edu.cn
Footnotes
Hide All

Jifeng Chu is supported by the National Natural Science Foundation of China (Grant No. 10801044), Jiangsu Natural Science Foundation (Grant No. BK2008356), the Program for New Century Excellent Talents in University (Grant No. NCET-10-0325) and the Fundamental Research Funds for the Central Universities.

Footnotes
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[4]J. Chu and M. Li , ‘Positive periodic solutions of Hill’s equations with singular nonlinear perturbations’, Nonlinear Anal. 69 (2008), 276286.

[6]J. Chu and J. J. Nieto , ‘Impulsive periodic solutions of first-order singular differential equations’, Bull. London Math. Soc. 40 (2008), 143150.

[7]J. Chu and J. J. Nieto , ‘Recent existence results for second-order singular periodic differential equations’, Bound. Value Probl. 540863 (2009), 120.

[8]J. Chu and P. J. Torres , ‘Applications of Schauder’s fixed point theorem to singular differential equations’, Bull. London Math. Soc. 39 (2007), 653660.

[9]J. Chu , P. J. Torres and M. Zhang , ‘Periodic solutions of second order non-autonomous singular dynamical systems’, J. Differential Equations 239 (2007), 196212.

[11]M. del Pino and R. Manásevich , ‘Infinitely many T-periodic solutions for a problem arising in nonlinear elasticity’, J. Differential Equations 103 (1993), 260277.

[12]A. Fonda , R. Manásevich and F. Zanolin , ‘Subharmonic solutions for some second order differential equations with singularities’, SIAM J. Math. Anal. 24 (1993), 12941311.

[13]D. Franco and P. J. Torres , ‘Periodic solutions of singular systems without the strong force condition’, Proc. Amer. Math. Soc. 136 (2008), 12291236.

[15]W. B. Gordon , ‘Conservative dynamical systems involving strong forces’, Trans. Amer. Math. Soc. 204 (1975), 113135.

[16]P. Habets and L. Sanchez , ‘Periodic solution of some Liénard equations with singularities’, Proc. Amer. Math. Soc. 109 (1990), 11351144.

[17]P. Habets and F. Zanolin , ‘Upper and lower solutions for a generalized Emden–Fowler equation’, J. Math. Anal. Appl. 181 (1994), 684700.

[18]D. Jiang , J. Chu , D. O’Regan and R. P. Agarwal , ‘Multiple positive solutions to superlinear periodic boundary value problems with repulsive singular forces’, J. Math. Anal. Appl. 286 (2003), 563576.

[19]D. Jiang , J. Chu and M. Zhang , ‘Multiplicity of positive periodic solutions to superlinear repulsive singular equations’, J. Differential Equations 211 (2005), 282302.

[20]A. C. Lazer and S. Solimini , ‘On periodic solutions of nonlinear differential equations with singularities’, Proc. Amer. Math. Soc. 99 (1987), 109114.

[21]I. Rachunková , M. Tvrdý and I. Vrkoc̆ , ‘Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems’, J. Differential Equations 176 (2001), 445469.

[22]P. J. Torres , ‘Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem’, J. Differential Equations 190 (2003), 643662.

[23]P. J. Torres , ‘Non-collision periodic solutions of forced dynamical systems with weak singularities’, Discrete Contin. Dyn. Syst. 11 (2004), 693698.

[24]P. J. Torres , ‘Weak singularities may help periodic solutions to exist’, J. Differential Equations 232 (2007), 277284.

[26]P. J. Torres and M. Zhang , ‘A monotone iterative scheme for a nonlinear second order equation based on a generalized anti-maximum principle’, Math. Nachr. 251 (2003), 101107.

[27]P. Yan and M. Zhang , ‘Higher order nonresonance for differential equations with singularities’, Math. Methods Appl. Sci. 26 (2003), 10671074.

[29]M. Zhang , ‘Periodic solutions of equations of Emarkov–Pinney type’, Adv. Nonlinear Stud. 6 (2006), 5767.

[30]M. Zhang and W. Li , ‘A Lyapunov-type stability criterion using Lα norms’, Proc. Amer. Math. Soc. 130 (2002), 33253333.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: